CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
金融风险度量的建模理论与方法的一些进展及其应用 期刊论文
运筹与管理, 2018, 卷号: 027, 期号: 001, 页码: 185
Authors:  苏辛;  谢尚宇;  周勇
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
A varying coefficient approach to estimating hedonic housing price functions and their quantiles 期刊论文
JOURNAL OF APPLIED STATISTICS, 2017, 卷号: 44, 期号: 11, 页码: 1979-1999
Authors:  Wan, Alan T. K.;  Xie, Shangyu;  Zhou, Yong
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Hedonic price function  heterogeneity  housing  kernel estimation  quantile regression  varying-coefficient  
Variable selection for frailty transformation models with application to diabetic complications 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2016, 卷号: 44, 期号: 3, 页码: 375-394
Authors:  Liu, Xu;  Song, Xinyuan;  Xie, Shangyu;  Zhou, Yong
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
Diabetic complications  Gamma frailty  MM algorithm  SCAD  transformation models  variable selection  MSC 2010: Primary 62G08  secondary 62N01  
金融危机下带传染效应的违约预报 期刊论文
管理科学学报, 2011, 卷号: 014, 期号: 001, 页码: 1
Authors:  谢尚宇;  汪寿阳;  周勇
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Wavelet analysis of change-points in a non-parametric regression with heteroscedastic variance 期刊论文
JOURNAL OF ECONOMETRICS, 2010, 卷号: 159, 期号: 1, 页码: 183-201
Authors:  Zhou, Yong;  Wan, Alan T. K.;  Xie, Shangyu;  Wang, Xiaojing
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
lambda-sharp cusp  Asymptotic Distribution  Convergence  Discretized estimator  Integral estimator  Jump  Leave-one-out cross validation  Lipschitz continuous  Normal distribution  Resolution level selection  
次贷危机中的传染机制研究和策略分析 期刊论文
管理评论, 2009, 卷号: 021, 期号: 002, 页码: 121
Authors:  谢尚宇;  周勇
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
信用违约风险模型中违约概率的统计推断 期刊论文
系统工程理论与实践, 2008, 卷号: 028, 期号: 008, 页码: 206
Authors:  周勇;  谢尚宇;  袁媛
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Two-stage estimation for seemingly unrelated nonparametric regression models 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2007, 卷号: 20, 期号: 4, 页码: 509-520
Authors:  You, Jinhong;  Xie, Shangyu;  Zhou, Yong
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
asymptotic normality  nonparametric model  seemingly unrelated regression  two-stage estimation